English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62822/95882 (66%)
造访人次 : 4015977      在线人数 : 533
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41297


    题名: Packing 5-cycles into balanced complete m-partite graphs for odd m
    作者: Huang, Ming-hway;高金美;Fu, Chin-mei;Fu, Hung-lin
    贡献者: 淡江大學數學學系
    关键词: Complete m-partite graph;Balanced complete m-partite graph;5-cycle;Packing;LeaveDecomposition
    日期: 2007-10-01
    上传时间: 2010-01-28 07:13:40 (UTC+8)
    出版者: Springer
    摘要: Let Kn1,n2,…,nmKn1,n2,…,nm be a complete m-partite graph with partite sets of sizes n1,n2,…,nm. A complete m-partite graph is balanced if each partite set has n vertices. We denote this complete m-partite graph by Km(n). In this paper, we completely solve the problem of finding a maximum packing of the balanced complete m-partite graph Km(n), m odd, with edge-disjoint 5-cycles and we explicitly give the minimum leaves.
    關聯: Journal of Combinatorial Optimization 14(2), pp.323-329
    DOI: 10.1007/s10878-007-9049-5
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown427检视/开启
    index.html0KbHTML212检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈